# SDR FDEA202111172883

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 57,918 hours, 26,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N5361195
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA FLOOR PANEL 221BF IS DELAMINATED. FABRICATED FLOOR BOARD 221BF ON VT MAE TRAVELER # T21/1582643 IAW DWG SRZ-25-005   REVISION R.      MAJOR REPAIR
